Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 56, Number 1

All articles in this issue are freely accessible.

Influence of natural convection on stability of reaction fronts in liquids
M. Garbey, A. Taïk and V. Volpert.
Quart. Appl. Math. 56 (1998), 1-35
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604868
The complete classification of asymptotic behavior for bounded cooperative Lotka-Volterra systems with the assumption (SM)
J. F. Jiang.
Quart. Appl. Math. 56 (1998), 37-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604872
Finite energy travelling waves for nonlinear damped wave equations
Eduard Feireisl.
Quart. Appl. Math. 56 (1998), 55-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604876
Spatial decay estimates for plane flow in Brinkman-Forchheimer model
Y. Qin and P. N. Kaloni.
Quart. Appl. Math. 56 (1998), 71-87
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604880
Analysis of hysteretic reaction-diffusion systems
Chichia Chiu and Noel Walkington.
Quart. Appl. Math. 56 (1998), 89-106
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604805
On the summation of a particular non-uniformly-convergent series
Guido Dhondt.
Quart. Appl. Math. 56 (1998), 107-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604809
Oscillation waves in Riemann problems for phase transitions
Hermano Frid and I-Shih Liu.
Quart. Appl. Math. 56 (1998), 115-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604813
On Constanda’s matrix of nonuniqueness in a theory of plates in asymmetric elasticity
Chong-Qing Ru and Peter Schiavone.
Quart. Appl. Math. 56 (1998), 137-145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604817
Kinetic and fluid aspects of gas discharges
A. Nouri.
Quart. Appl. Math. 56 (1998), 147-155
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604821
Some boundary value problems and models for coupled elastic bodies
J. A. Arango, L. P. Lebedev and I. I. Vorovich.
Quart. Appl. Math. 56 (1998), 157-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604825
Nonlinear diffusive phenomena of entropy weak solutions for a system of quasilinear hyperbolic conservation laws with damping
L. Hsiao and Tao Luo.
Quart. Appl. Math. 56 (1998), 173-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604829
Nuclei of strain at three-dimensional bimaterial interfaces
X. Markenscoff and W. Ye.
Quart. Appl. Math. 56 (1998), 191-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1604833
American Mathematical Society